ZhETF, Vol. 121,
p. 1040 (May 2002)
(English translation - JETP,
Vol. 94, No. 5,
available online at www.springer.com
THE THEORY OF OPTICAL COMMUNICATION LINES WITH A SHORT-SCALE DISPERSION MANAGEMENT
Medvedev S.B., Shapiro E.G., Fedoruk M.P., Turitsyna E.G.
Received: November 9, 2001
PACS: 42.65.Tg, 42.81.Dp
We investigate, theoretically and numerically, properties of dispersion-managed (DM) solitons in fiber lines with the dispersion compensation period L much shorter than the amplification distance Za. We present the path-averaged theory of DM transmission lines with a short-scale management in the case of asymmetric maps. Applying a quasi-identical transformation, we demonstrate that the path-averaged dynamics in such systems can be described by an integrable model in some limits.